# SDR DALA2023050203392

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL BTW STA Y=1002 TO Y=1022 AND X=0 AT CABIN PAX (CPAX). SUMMARY OF NRC 00592: INTERCOSTAL BTW STA Y=1002 TO Y=1022 AND X=0 AT CABIN PAX WAS REPAIRED PER B717-200 SRM 51-70-11-2R PROCEDURE 1 REPAIR 1. (LP #2742787)
